| Catalog Number |
SCM-685 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: tag sticking to the implant within packaging.
Event or Problem Description
Healthcare professional through sales representative reported "the implant had a tag of some sort sticking to it in the package".The device was not implanted.There was no patient involvement.